MathSciNet Relay Station
MathSciNet bibliographic data
MR1078182 (91j:47050) 47D25 (06D10 46A40)
Davidson, Kenneth R.; Pitts, David R. Compactness and complete distributivity for commutative subspace lattices. J. London Math. Soc. (2) 42 (1990), no. 1, 147–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement